# SDR SWI2025F01887

- Difficulty date: September 8, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP 2ND FROM OTBD VANE ACTUATOR ROD HAS DENT.  RT INBOARD FLAP 2ND FROM OTBD VANE ACTUATOR ROD END REPAIRED REF REO 670-57-52-257, REV -B, SYSTEM OPS TESTED GOOD. SKYWEST TASKCARD 51-900-1002-SKY COMPLETED.
